# SDR DALA2021082404983

- Difficulty date: August 21, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 51,185 hours, 34,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT AND LEFT AFT OVERWING EXIT LOWER EMERGENCY EXIT LIGHTS ARE INOPERATIVE. IN REFERENCE TO THE B717 AMM 33-51, MAINTENANCE REPLACED THE EXIT LIGHT POWER AND BATTERY. THE OPERATIONAL TEST WAS GOOD. (LP #7807637)
